Integrated Marine Information System (IMIS)
Persons | Institutes | Publications | Projects | Datasets[ report an error in this record ] | basket (0): add | show |
![]() |
Nature and periodicity of growth rings in two Bangladeshi mangrove species Chowdhury, M.Q.; Schmitz, N.; Verheyden, A.; Sass-Klaassen, U.; Beeckman, H. (2008). Nature and periodicity of growth rings in two Bangladeshi mangrove species. IAWA J. 29(3): 265-276
In: IAWA Journal. Rijksherbarium/Hortus Botanicus: Leiden. ISSN 0928-1541; e-ISSN 2294-1932
| ![]() |
Available in | Authors |
Keywords |
Author keywords |
|
Authors | Top | |
|
|
Abstract |
|
Top | Authors |